# SDR MALA000336

- Difficulty date: May 17, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR HANDLE BROUGHT DOWN, PUMP RAN CONTINIOUSLY, MAIN HYDRAULIC PRESSURE REMAINED AT 2800 PSI.  NEVER LOWERED INTRANSIT LIGHT REMAINED ON, DOWNLOCK LIGHT DIDN''T ILLUMINATE.  RAN ORH BLEW BOLTS, 3 GREEN.  MX REMOVED AND REPLACED LANDING GEAR CONTROL VALVE AND SEPARATION BOLTS.  REFERENCE UOU052660.
